# SDR UIEA2019111105883

- Difficulty date: November 7, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,818 hours, 17,157 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Bulb
- Part number: 685
- Condition: Inoperative
- Location: Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R BUS TIE ISLN "AUTO" LIGHT INOP.( TRANSFERRED TO MEL 24-27-04, DMI #120272 ASSIGNED, MCC NOTIFIED.  LP 1110212 - M3: RELAMPED R/H BUS TIE AUTO INDICATOR IAW B767 AMM REF 33-13-00, OPS CHECK GOOD. THIS CLEARS DMI #120272. PLACARD REMOVED. )
